# SDR HEEA0015209

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 206033103037S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT FLANGE OF T-ANGLE SPLICE IS TRIMMED TOO SHORT TO PROVIDE PROPER EDGE DISTANCE FOR .1562 INCH RIVETS.  THE AREA WHICH IS TRIMMED TOO SHORT IS ON THE SIDE OF PART, JUST INBOARD OF WHERE THE CURVE BEGINS TO MATCH THE SHELL CONTOUR.
